Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("BOOLEAN ALGEBRA")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 842

  • Page / 34

Export

Selection :

  • and

BOOLEAN VALUED COMBINATORICSNAMBA K.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 891; PP. 117-153; BIBL. 10 REF.Conference Paper

GRUNDLAGEN DER BOOLESCHEN ALGEBRA MIT BESCHRAENKTEN VARIABLEN = FONDEMENTS DE L'ALGEBRE DE BOOLE AVEC RESTRICTION SUR LES VARIABLESCALDAROLA L.1980; KERNFORSCH.-ZENTR. KARLSRUHE, K.F.K.; DEU; DA. 1980; NO 2915; 57 P.; ABS. ENG; BIBL. 10 REF.Serial Issue

RECURSIVE PRIME MODELS FOR BOOLEAN ALGEBRASMEAD J.1979; COLLOQ. MATH.; POL; DA. 1979; VOL. 41; NO 1; PP. 25-33; BIBL. 8 REF.Article

UNE QUESTION D'ALGEBRE DE BOOLE SUR LES FONCTIONS IRREDUCTIBLES ET LE COUPLAGE MIN-MAX DU N-CUBELABORDE JM.1978; PROBLEMES COMBINATOIRES ET THEORIE DES GRAPHES. CENTRE NATIONAL DE LA RECHERCHE SCIENTIFIQUE. COLLOQUE INTERNATIONAL. 260/1976/ORSAY; FRA; PARIS: CNRS; DA. 1978; PP. 259-263; ABS. ENG; BIBL. 3 REF.Conference Paper

THE DECIDABILITY OF THE THEORY OF BOOLEAN ALGEBRAS WITH THE QUANTIFIER "THERE EXIST INFINITELY MANY".WEESE M.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 64; NO 1; PP. 135-138; BIBL. 6 REF.Article

REMARK ON A PAPER OF MACZYNSKI.DEMOPOULOS W.1976; REP. MATH. PHYS.; POLAND; DA. 1976; VOL. 9; NO 2; PP. 171-176; BIBL. 3 REF.Article

SUR LES ALGEBRES DE BOOLE RIGIDESBONNET ROBERT.sd; FRA; DA. S.D.; 78-32; PAGINATION MULT.; 30 CM; ABS. ENG; BIBL. DISSEM.; TH.: SCI./LYON 1/1978Thesis

FLAWS OF FORMCULL P; FRANK W.1979; INTERNATION. J. GEN. SYST.; GBR; DA. 1979; VOL. 5; NO 4; PP. 201-211; BIBL. 29 REF.Article

SELF-CONJUGATE FUNCTIONS ON BOOLEAN ALGEBRAS.SUDKAMP TA.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 3; PP. 504-512; BIBL. 3 REF.Article

NOTE SUR LA RECHERCHE DES MONOMES MAXIMAUX EN ALGEBRE DE POST.BORDAT JP.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 17; NO 3; PP. 323-326; BIBL. 6 REF.Article

INDEPENDENT FAMILIES IN COMPLETE BOOLEAN ALGEBRASBALCAR B; FRANEK F.1982; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1982; VOL. 274; NO 2; PP. 607-618; BIBL. 2 P.Article

BOOLEAN ALGEBRAS IN WHICH EVERY CHAIN AND ANTICHAIN IS COUNTABLEBAUMGARTNER JE; KOMJATH P.1981; FUNDAM. MATH.; ISSN 0016-2736; POL; DA. 1981; VOL. 111; NO 2; PP. 125-133; BIBL. 7 REF.Article

RECURSIVELY ENUMERABLE BOOLEAN ALGEBRASREMMEL JB.1978; ANN. MATH. LOGIC; NLD; DA. 1978; VOL. 15; NO 1; PP. 75-107; BIBL. 13 REF.Article

REGULAR SUBSETS IN SEMI-DIRECT PRODUCTS OF MONOIDS.PARADIS AD.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 17; NO 3; PP. 299-307; BIBL. 6 REF.Article

THE DECIDABILITY OF THE THEORY OF BOOLEAN ALGEBRAS WITH CARDINALITY QUANTIFIERS.WEESE M.1977; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1977; VOL. 25; NO 2; PP. 93-97; ABS. RUSSE; BIBL. 5 REF.Article

THE UNDECIDABILITY OF WELL-ORDERING WITH THE HAERTIG QUANTIFIER.WEESE M.1977; BULL. ACAD. POLON., SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1977; VOL. 25; NO 2; PP. 89-91; ABS. RUSSE; BIBL. 5 REF.Article

ON ORTHOMODULAR AMALGAMATIONS OF BOOLEAN ALGEBRASKRAUSSER D.1982; ARCH. MATH.; ISSN 0003-889X; CHE; DA. 1982; VOL. 39; NO 1-2; PP. 92-96; BIBL. 3 REF.Article

RECURSIVE BOOLEAN ALGEBRAS WITH RECURSIVE ATOMSREMMEL JB.1981; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1981; VOL. 46; NO 3; PP. 595-616; BIBL. 15 REF.Article

HOMOMORPHISMES D'ALGEBRES BOOLEENNES D'APPAREILS DE MESUREANTONOVSKIJ M YA; AZIMOV D.1981; DOKL. AKAD. NAUK UZSSR; ISSN 50064X; SUN; DA. 1981; NO 7; PP. 5-6; BIBL. 7 REF.Article

EQUATIONAL TWO AXIOM BASES FOR BOOLE AN ALGEBRAS AND SOME OTHER LATTICE THEORIESSOBOCINSKI B.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 865-875; BIBL. 7 REF.Article

ON UNCOUNTABLE BOOLEAN ALGEBRAS WITH NO UNCOUNTABLE PAIRWISE COMPARABLE OR INCOMPARABLE SETS OF ELEMENTSSHELAH S.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 4; PP. 301-307; BIBL. 8 REF.Article

A NOTE ON PEIRCE ON BOOLE'S ALGEBRA OF LOGICMICHAEL E.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 636-638; BIBL. 2 REF.Article

A BOOBAN PROOF OF RICHARDSON'S THEOREM ON GRAPH THEORYTAKENAKA Y.1978; INFORM. AND CONTROL; USA; DA. 1978; VOL. 39; NO 1; PP. 1-13; BIBL. 4 REF.Article

BINARY CONSISTENT CHOICE ON TRIPLES.COWEN RH.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 2; PP. 310-312; BIBL. 5 REF.Article

CONSEQUENCES, CONSISTENCY, AND INDEPENDENCE IN BOOLEAN ALGEBRASBROWN FM; RUDEANU S.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 1; PP. 45-62; BIBL. 27 REF.Article

  • Page / 34